# SDR P5CA0601431

- Difficulty date: January 15, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 80,082 hours, 19,374 cycles
- System (JASC): 3423 · Magnetic Compass
- Part: Coupler
- Part number: 2591201911
- Part serial: 80033351
- Condition: Defective
- Location: Compass
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, CAPTAIN'S HSI AND F/O'S RMI FLAGS IN VIEW.  REPLACED COMPASS COUPLER PER AMM 34-21-03.  CHECKS OK.
